| Model Number |
4400404S |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/28/2023
Type of Reportable Event
Malfunction
Event or Problem Description
As reported, the 4mm 4cm powerflex pro was being prepped but ruptured.The complaint device was replaced with another power flex pro (5*4) and the procedure was completed.There was no reported injury to the patient.The lesion was the iliac artery.The device will not be returned for evaluation.Additional information was requested; however, the information could not be obtained after multiple attempts.
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
Additional Manufacturer Narrative
As reported, the 4mm 4cm powerflex pro was being prepped but ruptured.The complaint device was replaced with another powerflex pro (5*4) and the procedure was completed.There was no reported injury to the patient.The lesion was the iliac artery.Additional information was requested; however, the information could not be obtained after multiple attempts.The product was not returned for analysis.A product history record (phr) review of lot 82238449 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿balloon burst¿ could not be confirmed as the device was not returned for analysis.The exact cause could not be determined.Handling of the device during preparation and procedural factors, although unknown, may have contributed to the reported event.However, without the return of the device for analysis and with the limited amount of information provided, it is difficult to draw a clinical conclusion between the device and the event reported.According to the safety information in the instructions for use, ¿flush the ¿thru¿ lumen with sterile heparinized saline or a similar isotonic solution.If resistance is met during manipulation, determine the cause of the resistance before proceeding.Balloon pressure should not exceed the rated burst pressure.The rated burst pressure is based on the results of in vitro testing.At least 99.9% of the balloons (with a 95% confidence), will not burst at or below their rated burst pressure.Use of a pressure monitoring device is recommended to prevent over pressurization.Use only the recommended balloon inflation medium.Never use air or any gaseous medium to inflate the balloon.Prior to angioplasty, the catheter should be examined to verify functionality and ensure that its size and shape are suitable for the specific procedure for which it is to be used.¿ neither the phr nor the information available suggests a design or manufacturing related cause for the reported event.Therefore, no corrective or preventive action will be taken at this time.
Event or Problem Description